# SDR BSYA200600004

- Difficulty date: February 2, 2006
- Submitted: February 3, 2006
- Operation: Air carrier
- Aircraft: N122JW
- Make and model: Lear 35A
- Aircraft serial: 217
- Aircraft time: 20,062 hours, 17,137 cycles
- System (JASC): 7603 · Power Lever
- Part: Throttle Cable
- Part number: 66003296
- Condition: Broken
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

ON TAKE OFF OUT OF FXE, RIGHT THROTTLE CABLE BROKE, AIRCRAFT RETURNED TO FXE.  MAINTENANCE FOUND RIGHT AFT THROTTLE CABLE BROKEN.  REMOVED AND REPLACED THROTTLE CABLE, OPS CHECKS GOOD.
